# SDR DALA2020022531405

- Difficulty date: February 23, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 10,685 hours, 943 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR AND OVERHEAD LIGHT AND GREEN EXIT LIGHT ON THE AIRCRAFT RIGHT FORWARD HALF ILLUMINATED INFLIGHT, DEFERRED PER ER/A 585645-14-DTW REPLACED SPDB PCB SLOT C. LP 6930397
